Regularity of the heat operator on a manifold with cylindrical ends
Jeffres, Thalia D.
MetadataShow full item record
Jeffres, Thalia D. and Loya Paul. 2004. Regularity of the heat operator on a manifold with cylindrical ends. Pacific Journal of Mathematics, v.215, no.2: 331-346
We study mapping properties of the heat operator etA of an m-th order elliptic b-differential operator in appropriately defined spaces of whole and fractional (Hölder) derivatives. An application is made to short time existence of solutions to certain semilinear parabolic equations.
Click on the DOI link to access the article for free at the publisher's website.